Journal of the Mathematical Society of Japan

Smooth perturbations in ordered Banach spaces and similarity for the linear transport operators

Tomio UMEDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 38, Number 4 (1986), 617-625.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230394467

Digital Object Identifier
doi:10.2969/jmsj/03840617

Mathematical Reviews number (MathSciNet)
MR0856130

Zentralblatt MATH identifier
0601.47011

Subjects
Primary: 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx]
Secondary: 45K05: Integro-partial differential equations [See also 34K30, 35R09, 35R10, 47G20] 47A55: Perturbation theory [See also 47H14, 58J37, 70H09, 81Q15] 47B55 82A70

Citation

UMEDA, Tomio. Smooth perturbations in ordered Banach spaces and similarity for the linear transport operators. J. Math. Soc. Japan 38 (1986), no. 4, 617--625. doi:10.2969/jmsj/03840617. https://projecteuclid.org/euclid.jmsj/1230394467


Export citation